10 doctors weighed in:

Can biotin 10,000 cause me to have headaches?

10 doctors weighed in
Dr. Jeffrey Juchau
Family Medicine
8 doctors agree

In brief: Unknown

The RDA of biotin is 300 mcg.
There are no known side effects of biotin at high doses, but there are no regulations for overseeing vitamins in this country so who knows what is actually in the particular pill you are taking.

In brief: Unknown

The RDA of biotin is 300 mcg.
There are no known side effects of biotin at high doses, but there are no regulations for overseeing vitamins in this country so who knows what is actually in the particular pill you are taking.
Dr. Jeffrey Juchau
Dr. Jeffrey Juchau
Thank
2 comments
Dr. Susan Rhoads
If they go away whn you stop them, guess what? Notify the FDA of your experience, if you find they give you headaches. I
Dr. Anne Phelan-adams
Since megadoses of biotin have no known benefits, why not discontinue its use for a couple of weeks? If the headaches don't go away, look for a more likely cause. Such as
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors